Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-9  
 Basket 
Brown's moduli spaces of curves and the gravity operad
Authors: Dupont, Clément; Vallette, Bruno
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Geometry & Topology
Volume: 21
Issue / Number: 5
Start Page: 2811
End Page: 2850
Document Type: Article
ID: 734234.0
 
Full text / Content available
Algebra + homotopy = operad
Authors: Vallette, Bruno
Title of Book: Symplectic, poisson, and noncommutative geometry
Start Page: 229
End Page: 290
Place of Publication: Cambridge
Publisher: Cambridge University Press
Date of Publication (YYYY-MM-DD): 2014
Document Type: InBook
ID: 696145.0
 
Full text / Content available
Higher Koszul duality for associative algebras
Authors: Dotsenko, Vladimir; Vallette, Bruno
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Glasgow Mathematical Journal
Volume: 55
Issue / Number: A
Start Page: 55
End Page: 74
Document Type: Article
ID: 675963.0
 
Full text / Content available
Givental group action on topological field theories and homotopy Batalin-Vilkovisky algebras
Authors: Dotsenko, Vladimir; Shadrin, Sergey; Vallette, Bruno
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Advances in Mathematics
Volume: 236
Start Page: 224
End Page: 256
Document Type: Article
ID: 681757.0
 
Full text / Content available
The minimal model for the Batalin-Vilkovisky operad
Authors: Drummond-Cole, Gabriel C.; Vallette, Bruno
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Selecta Mathematica, New Series
Volume: 19
Start Page: 1
End Page: 47
Document Type: Article
ID: 681912.0
 
Full text / Content available
Algebraic operads
Authors: Loday, Jean-Louis; Vallette, Bruno
Place of Publication: Berlin [et al.]
Publisher: Springer
Date of Publication (YYYY-MM-DD): 2012
Physical Description
(e.g. Total Number of Pages):
 XXIV, 634 S.
Title of Series: Grundlehren der mathematischen Wissenschaften
Volume: 346
Document Type: Book
ID: 625105.0
 
Full text / Content available
Deformation theory of representations of prop(erad)s II
Authors: Merkulov, Sergei; Vallette, Bruno
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Journal für die Reine und Angewandte Mathematik
Volume: 636
Start Page: 123
End Page: 174
Document Type: Article
ID: 441596.0
Deformation theory of representations of prop(erad)s I
Authors: Merkulov, Sergei; Vallette, Bruno
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Journal für die Reine und Angewandte Mathematik
Volume: 634
Start Page: 51
End Page: 106
Document Type: Article
ID: 442367.0
Manin products, Koszul duality, Loday algebras and Deligne conjecture : dedicated to Jean-Louis Loday, on the occasion of his sixtieth birthday
Authors: Vallette, Bruno
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Journal für die Reine und Angewandte Mathematik
Volume: 620
Start Page: 105
End Page: 164
Document Type: Article
ID: 374213.0
Entries: 1-9  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.